Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I had my tube taken out last year but still now i am unable to conceive

hi there I am 30 years old and i had my left ovary and tube taken out last year. I have endometreosis and am trying to have a baby. My periods have been irregular. I bought an ovulation kit and tested from the 9th day after my last period began. It has never showed a positive. Could i be pregnant? I am due for my period on the 6th of april and the last time i tried was on the 26th of this month and my period started on the 12th of this month. Just was curious if i could be pregnant and the ovulation is showing negative. thank you
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Radiologist 's  Response
Welcome to is not a surefire method: Sometimes luteinizing hormone surges but you don't ovulate.If you are taking clomid or hcg or hormones also there could be interference with the results.Get a urine test done if you miss a period.

Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor